Alert archive / Florida / Wind Chill Advisories in 2008
Wind Chill Advisory 4, NWS Miami, FL
NWS Miami, FL issued this wind chill advisory at Feb 27, 2008, 3:12 PM EST for 7 counties in Florida. It took effect at Feb 28, 2008, 3:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2008, 3:12 PM EST (20:12 UTC)
- In effect from
- Feb 28, 2008, 3:00 AM EST
- Expired
- Feb 28, 2008, 8:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS42 KMFL 272012 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 312 PM EST WED FEB 27 2008 ...WIND CHILL WATCH IN EFFECT FOR A LARGE PART OF SOUTH FLORIDA FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... FLZ168-173-272115- /O.CAN.KMFL.WC.A.0002.080228T0400Z-080228T1400Z/ COASTAL PALM BEACH-COASTAL MIAMI DADE- INCLUDING THE CITIES OF...JUPITER...PALM BEACH...BOCA RATON... AVENTURA...MIAMI BEACH...CORAL GABLES...CUTLER BAY...HOMESTEAD 312 PM EST WED FEB 27 2008 ...WIND CHILL WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE WIND CHILL WATCH. WIND CHILLS ALONG COASTAL AREAS OF SOUTHEAST FLORIDA ARE NOT EXPECTED TO REACH 35 DEGREES OR LOWER. AS SUCH...THE WIND CHILL WATCH HAS BEEN CANCELLED. STILL...WIND CHILLS WILL FALL INTO THE UPPER 30S TO AROUND 40 OVERNIGHT. $$ FLZ063-066>071-073-075-174-281300- /O.UPG.KMFL.WC.A.0002.080228T0400Z-080228T1400Z/ /O.NEW.KMFL.WC.Y.0004.080228T0800Z-080228T1300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-INLAND MIAMI DADE-MAINLAND MONROE- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WEST PALM BEACH...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY...FLAMINGO... FLORIDA CITY...EVERGLADES NATIONAL PARK 312 PM EST WED FEB 27 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY. COLDER AIR WILL CONTINUE TO MOVE INTO THE AREA FROM THE NORTH TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S ACROSS MOST OF INTERIOR SOUTH FLORIDA WITH TEMPS AROUND 40 ACROSS THE PALM BEACH METROPOLITAN AREA AND COASTAL COLLIER COUNTY. THIS ALONG WITH EXPECTED WINDS OF 5 TO 10 MPH WILL RESULT IN WIND CHILL READINGS OF AROUND 30 OVER INTERIOR AREAS EXCEPT SOUTHEAST OF LAKE OKEECHOBEE. OVER METRO PALM BEACH...WIND CHILL VALUES ARE FORECAST TO FALL INTO THE 30 TO 35 DEGREE RANGE OVERNIGHT. WIND CHILLS OVER COLLIER COUNTY WILL FALL INTO THE 30 TO 35 DEGREE RANGE ESPECIALLY INLAND FROM THE COAST. A WIND CHILL ADVISORY MEANS THAT COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS ACROSS THE AREA. THIS COULD RESULT IN HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU VENTURE OUTDOORS...MAKE SURE YOU WEAR A JACKET...HAT AND GLOVES. $$
3 follow-up statements
000 WWUS42 KMFL 272135 CCA WSWMFL URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 433 PM EST WED FEB 27 2008 ...WIND CHILL ADVISORY IN EFFECT FOR A LARGE PART OF SOUTH FLORIDA FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... FLZ168-173-272245- /O.CAN.KMFL.WC.A.0002.080228T0400Z-080228T1400Z/ COASTAL PALM BEACH-COASTAL MIAMI DADE- INCLUDING THE CITIES OF...JUPITER...PALM BEACH...BOCA RATON... AVENTURA...MIAMI BEACH...CORAL GABLES...CUTLER BAY...HOMESTEAD 433 PM EST WED FEB 27 2008 ...WIND CHILL WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE WIND CHILL WATCH. WIND CHILLS ALONG COASTAL AREAS OF SOUTHEAST FLORIDA ARE NOT EXPECTED TO REACH 35 DEGREES OR LOWER. AS SUCH...THE WIND CHILL WATCH HAS BEEN CANCELLED. STILL...WIND CHILLS WILL FALL INTO THE UPPER 30S TO AROUND 40 OVERNIGHT. $$ FLZ063-066>071-073-075-174-281300- /O.UPG.KMFL.WC.A.0002.080228T0400Z-080228T1400Z/ /O.NEW.KMFL.WC.Y.0004.080228T0800Z-080228T1300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-INLAND MIAMI DADE-MAINLAND MONROE- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WEST PALM BEACH...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY...FLAMINGO... FLORIDA CITY...EVERGLADES NATIONAL PARK 433 PM EST WED FEB 27 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST THURSDAY. COLDER AIR WILL CONTINUE TO MOVE INTO THE AREA FROM THE NORTH TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S ACROSS MOST OF INTERIOR SOUTH FLORIDA WITH TEMPS AROUND 40 ACROSS THE PALM BEACH METROPOLITAN AREA AND COASTAL COLLIER COUNTY. THIS ALONG WITH EXPECTED WINDS OF 5 TO 10 MPH WILL RESULT IN WIND CHILL READINGS OF AROUND 30 OVER INTERIOR AREAS EXCEPT SOUTHEAST OF LAKE OKEECHOBEE. OVER METRO PALM BEACH...WIND CHILL VALUES ARE FORECAST TO FALL INTO THE 30 TO 35 DEGREE RANGE OVERNIGHT. WIND CHILLS OVER COLLIER COUNTY WILL FALL INTO THE 30 TO 35 DEGREE RANGE ESPECIALLY INLAND FROM THE COAST. A WIND CHILL ADVISORY MEANS THAT COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS ACROSS THE AREA. THIS COULD RESULT IN HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU VENTURE OUTDOORS...MAKE SURE YOU WEAR A JACKET...HAT AND GLOVES. $$
000 WWUS42 KMFL 280914 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 414 AM EST THU FEB 28 2008 ...WIND CHILL ADVISORY IN EFFECT FOR NORTHWEST INTERIOR THROUGH THURSDAY MORNING... FLZ068>071-073-075-174-281015- /O.CAN.KMFL.WC.Y.0004.000000T0000Z-080228T1300Z/ METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...WEST PALM BEACH...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...SHARK VALLEY...FLAMINGO... FLORIDA CITY...EVERGLADES NATIONAL PARK 414 AM EST THU FEB 28 2008 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE WIND CHILL ADVISORY. THE ANTICIPATED LOW TEMPERATURES AND HIGH WINDS BEHIND THE FRONTAL PASSAGE THAT WERE EXPECTED TO PRODUCE DANGEROUS WIND CHILLS HAVE NOT MATERIALIZED ACROSS THE METRO AND INLAND AREAS OF COLLIER...MIAMI DADE AND BROWARD COUNTIES. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN CANCELLED. STILL WIND CHILLS COULD REACH INTO THE UPPER 30S TO NEAR 40 IN ISOLATED AREAS. $$ FLZ063-066-067-281300- /O.CON.KMFL.WC.Y.0004.000000T0000Z-080228T1300Z/ GLADES-HENDRY-INLAND PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE 414 AM EST THU FEB 28 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. COLDER AIR WILL CONTINUE TO MOVE INTO THE AREA FROM THE NORTH EARLY THIS MORNING. TEMPERATURES COULD FALL INTO THE UPPER 30S ACROSS PORTIONS OF INTERIOR SOUTH FLORIDA. THIS ALONG WITH EXPECTED WINDS OF 5 TO 10 MPH COULD RESULT IN WIND CHILL READINGS JUST BELOW 35 OVER ISOLATED AREAS OF THE INTERIOR EXCEPT SOUTHEAST OF LAKE OKEECHOBEE. A WIND CHILL ADVISORY MEANS THAT COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS ACROSS THE AREA. THIS COULD RESULT IN HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU VENTURE OUTDOORS...MAKE SURE YOU WEAR A JACKET...HAT AND GLOVES. $$
000 WWUS42 KMFL 281258 WSWMFL URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 758 AM EST THU FEB 28 2008 FLZ063-066-067-281400- /O.EXP.KMFL.WC.Y.0004.000000T0000Z-080228T1300Z/ GLADES-HENDRY-INLAND PALM BEACH- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE 758 AM EST THU FEB 28 2008 ...WIND CHILL ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING. WARMING TEMPERATURES THIS MORNING WILL ALLOW WIND CHILL READING TO RISE OUT OF THE 30S. THUS...THE WIND CHILL ADVISORY WILL EXPIRE AT 8 AM THIS MORNING FOR THE AREA. $$ DG
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this wind chill advisory went out at Feb 27, 3:03 PM EST, 9 minutes earlier.
Area forecast discussion, Feb 27, 3:03 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
303 PM EST WED FEB 27 2008
.DISCUSSION...
.TONIGHT...
THE MID TO UPPER LEVEL CLOUDS WERE STILL OVER SOUTH FLORIDA EARLY
THIS AFTERNOON...DUE TO THE MID TO UPPER LEVEL FLOW STILL FROM THE
SOUTHWEST AHEAD OF THE MID TO UPPER LEVEL TROUGH OF LOW PRESSURE
OVER THE GULF OF MEXICO. A FEW SPRINKLES WERE ALSO SHOWING UP ON
THE MIA DOPPLER RADAR OVER SOUTH FLORIDA EARLY THIS AFTERNOON.
THE MID TO UPPER LEVEL TROUGH OF LOW PRESSURE WILL CONTINUE TO
MOVE EAST THIS AFTERNOON AND THROUGH SOUTH FLORIDA THIS EVENING.
THIS WILL ALLOW FOR THE CLOUDS OVER SOUTH FLORIDA TO BE PUSH EAST
INTO THE ATLANTIC WATERS THIS EVENING LEAVING CLEAR SKIES TONIGHT
OVER THE AREA. AT THE SAME TIME...HIGH PRESSURE OVER TEXAS WILL
MOVE EAST INTO THE SOUTHERN GULF COAST STATES TONIGHT. THIS WILL
KEEP THE NORTHWEST WIND FLOW OVER THE CWA TONIGHT...AND ALLOW FOR THE
WINDS TO DECREASE FROM THE BREEZY TO WINDY CONDITIONS THIS
AFTERNOON TO AROUND 5 MPH OVER THE INTERIOR AREAS AND 5 TO 10 MPH
OVER THE METRO AREAS TONIGHT.
TEMPS WILL ALSO CONTINUE TO FALL THIS AFTERNOON INTO TONIGHT...AND
BY SUNRISE RISE WEDNESDAY LOW TEMPS SHOULD BE IN THE MID 30S OVER
THE INTERIOR AREAS TO AROUND 40 ALONG THE EAST COAST METRO AREAS.
THE ONLY EXCEPTION TO THIS IS OVER THE METRO AREAS OF BROWARD AND
MIAMI-DADE COUNTIES WHERE THE LOW TEMPS WILL FALL DOWN INTO THE
LOWER TO MID 40S. THE LOW TEMPS TONIGHT OVER GLADES AND HENDRY
COULD ALSO APPROACH NEAR RECORD LOWS WHICH ARE:
FORECAST LOWS RECORD LOWS
MOORE HAVEN 36 33 - 1935
IMMOKALEE 35 35 - 1980
DEVILS GARDEN 36 32 - 1968
CLEWISTON 39 36 - 2002
THE WIND CHILLS WILL ALSO BE ABLE TO FALL TO AROUND 30 OVER THE
NORTHERN INTERIOR AREAS TO LOWER 30S OVER THE SOUTHERN INTERIOR
AREAS...AND 30 TO 35 OVER THE METRO AREAS. THE ONLY EXCEPTION TO
THIS IS THAT COASTAL PALM BEACH...AND THE METRO AREAS OF MIAMI-
DADE AND BROWARD COUNTIES WILL ONLY GET DOWN INTO THE UPPER 30S TO
LOWER 40S. SO WILL CANCEL THE WIND CHILL WATCH FOR THE COASTAL
AREA OF PALM BEACH COUNTY...AND THE FOR THE SOUTHERN MIAMI-DADE
COASTAL AREAS FOR TONIGHT. THE WIND CHILL WATCH WILL BE UPGRADED
TO A WIND CHILL ADVISORY FOR REST OF THE AREAS THAT ARE IN THE
WIND CHILL WATCH FOR TONIGHT.
.THURSDAY THROUGH FRIDAY... HIGH PRESSURE WILL CONTINUE TO MOVE EAST INTO
THE NORTH FLORIDA ON THURSDAY AND THURSDAY NIGHT. THIS WILL KEEP
THE VERY DRY AIR OVER THE CWA DURING THIS TIME ALONG WITH LIGHT
WINDS OVER MOST OF THE CWA FOR THURSDAY NIGHT. HIGH TEMPS ON
THURSDAY WILL BE IN THE 60S OVER ALL OF THE CWA...AND THE LOWS
THURSDAY NIGHT WILL RANGE FROM THE MID 30S OVER THE NORTHWEST
INTERIOR AREAS TO THE UPPER 40S TO MID 50S OVER THE EAST COASTAL
AREAS. THE WEST COAST WILL ALSO SEE LOW TEMPS IN THE MID 40S. WITH
LIGHT WINDS OVER THE NORTHWEST INTERIOR AREAS AND LOW TEMPS IN THE
MID 30S WILL ALSO ADD PATCHY FROST FOR GLADES AND HENDRY COUNTIES
FOR THURSDAY NIGHT.
THE HIGH WILL SLOWLY MOVE EAST INTO THE ATLANTIC WATERS LATE THIS
WEEK ALLOWING FOR THE WINDS TO SWING TO A EASTERLY DIRECTION AND
ALLOW FOR SOME SLOW WARMING IN TEMPS. THE WEATHER WILL ALSO REMAIN
DRY.
.EXTENDED FORECAST...
A COLD FRONT OVER THE NORTHWEST UNITED STATES WILL ALSO MOVE
SOUTHEAST AND DOWN INTO SOUTH FLORIDA THIS WEEKEND. HOWEVER...THE
FRONT WILL BE VERY WEAK BY THE TIME IT GETS TO SOUTH FLORIDA. SO
WILL ONLY HAVE A FEW SHOWERS IN THE FORECAST FOR THIS WEEKEND AND
NEAR NORMAL TEMPERATURES.
THE LONG RANGE MODELS ARE STARTING TO SHOW THAT LOW PRESSURE WILL
DEVELOP OVER THE SOUTHERN CENTRAL GULF COASTAL STATES LATE THIS
WEEKEND...AND SLOWLY MOVE EAST INTO THE WESTERN ATLANTIC WATERS
EARLY NEXT WEEK. THIS LOW WILL PUSH A COLD FRONT THROUGH THE CWA
EARLY NEXT WEEK THAT COULD HAVE A LINE OF SHOWERS AND THUNDERSTORMS
ALONG IT. SO WILL CONTINUE TO MENTION SHOWERS AND THUNDERSTORMS FOR
EARLY NEXT WEEK.
GFS FOR SEVERAL RUNS NOW HAS BEEN SHOWING A VIGOROUS SHORTWAVE
TROUGH DIVING OUT FROM THE MIDWEST AND CLOSING OFF OVER THE GEORGIA
AS IT CONNECTS WITH SOUTHERN STREAM ENERGY. THE LATEST 12Z ECWMF IS
NOW COMING IN LINE WITH THE GFS SOLUTION OF CUTTING OFF THIS LOW AT
SUCH A LOW LATITUDE. THIS IS FAR OUT IN TIME SO SOLUTIONS COULD
EASILY CHANGE...BUT THIS BEARS WATCHING FOR POTENTIAL SEVERE WEATHER
EARLY NEXT WEEK. FOR NOW...WILL INCLUDE STRONG STORM MENTION IN THE
HAZARDOUS WEATHER OUTLOOK...AND WE CAN TREND WORDING UP OR DOWN
BASED ON HOW THIS EVOLVES THROUGH THE WEEKEND.
&&
.AVIATION...
SOUTH FLORIDA TAF SITES SHOULD REMAIN THE VFR CONDITIONS TONIGHT
INTO THURSDAY. THE WINDS WILL REMAIN OUT OF THE NORTHWEST BETWEEN
15 TO 20 KNOTS THROUGH THIS EVENING...BEFORE FALLING BELOW 15
KNOTS LATE TONIGHT INTO THURSDAY. THE WEATHER WILL ALSO BE DRY AT
ALL THE TAF SITES.
&&
.MARINE...
THE WINDS EARLY THIS AFTERNOON HAVE BEEN FROM THE NORTHWEST AT 20
TO 25 KNOTS MOST OF THE CWA WATERS...EXCEPT AROUND 20 KNOTS OVER
BISCAYNE BAY AND THE NEAR-SHORE GULF WATERS. THIS DIRECTION AND
SPEED WILL CONTINUE THIS EVENING BEFORE DECREASING TO 15 TO 20
KNOTS AFTER MIDNIGHT OVER ALL OF THE CWA WATERS. THE DIRECTION
WILL THEN SWING SLOWLY TO THE EAST THROUGH FRIDAY...WHILE THE
SPEEDS SLOWLY DECREASE TO 10 TO 15 KNOTS.
THE GULF STREAM SEAS WILL BE 9 TO 11 FEET TONIGHT THROUGH
THURSDAY...BEFORE SLOWLY DECREASING TO BELOW 6 FEET BY FRIDAY. THE
NEAR-SHORE SEAS WILL REMAIN BELOW 6 FEET THROUGH FRIDAY.
FOR THE GULF SIDE...THE NEAR-SHORE SEAS WILL ALSO REMAIN BELOW 6
FEET. HOWEVER...THE OFFSHORE GULF WATERS WILL SLOWLY FALL FROM 6
TO 8 FEET THIS AFTERNOON TO LESS THAN 6 FEET BY THURSDAY.
SO WILL CONTINUE WITH THE SCA FOR ALL THE CWA WATERS UNTIL
MIDNIGHT...THAN A SCA FOR THE GULF STREAM SEAS FROM MIDNIGHT
TONIGHT THROUGH THURSDAY AFTERNOON.
&&
.FIRE WEATHER...
THE VERY DRY AIR TO THE NORTH WILL CONTINUE TO WORK INTO SOUTH
FLORIDA TONIGHT. BY THURSDAY...THE DEW POINTS WILL RANGE FROM THE
20S OVER THE WESTERN AREAS TO THE 30S OVER THE EASTERN AREAS.
TEMPS WILL ALSO BE IN THE 60S. THIS WILL ALLOW FOR THE RELATIVE
HUMIDITIES TO BE BELOW 35 PERCENT MORE THAN 4 HOURS ON THURSDAY. SO
HAVE ISSUED A RED FLAG WARNING FOR ALL OF THE CWA FOR THURSDAY
AFTERNOON INTO THURSDAY EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 41 64 52 74 / - - - -
FORT LAUDERDALE 44 66 55 75 / - - - -
MIAMI 45 67 56 76 / - - - -
NAPLES 43 64 44 78 / - - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM TO 9 PM EST THURSDAY FOR FLZ063-
FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-
FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.
WIND CHILL ADVISORY FROM 3 AM TO 8 AM EST THURSDAY FOR FLZ063-
FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ073-FLZ075-
FLZ174.
AM...SMALL CRAFT ADVISORY UNTIL 1 AM EST THURSDAY FOR AMZ610-AMZ630-
AMZ650-AMZ651-AMZ670-AMZ671.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 1 AM TO 7 PM EST
THURSDAY FOR AMZ650-AMZ651-AMZ670-AMZ671.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM EST THURSDAY FOR GMZ656-GMZ657-
GMZ676.
&&
LONG TERM...54/BNB
SHORT TERM/AVIATION...57/DGHazardous weather outlook, Feb 27, 8:28 AM EST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 828 AM EST WED FEB 27 2008 FLZ063-066>075-168-172>174-281100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 828 AM EST WED FEB 27 2008 ...WIND CHILLS TONIGHT NEAR 30 INTERIOR, MID 30S/NEAR 40 COASTS... ...RAPIDLY DETERIORATING MARINE CONDITIONS TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES: TEMPERATURES WILL PLUMMET ACROSS THE REGION TONIGHT, WITH LOWS EXPECTED TO RANGE FROM THE MID TO UPPER 30S INTERIOR TO THE 40S AT THE COASTS. A NORTH TO NORTHWEST WIND OF 5 TO 10 MPH WILL CREATE WIND CHILL READINGS SOME 5 DEGREES COLDER. WIND CHILLS ARE EXPECTED TO RANGE FROM THE LOWER TO MID 30S AT NAPLES, MID 30S AT WEST PALM BEACH AND 35 TO NEAR 40 DEGREES AT THE FORT LAUDERDALE AND MIAMI AREAS. WAVES: STRONG NORTHWEST TO NORTH WINDS WILL STRENGTHEN BEHIND THE COLD FRONT THIS AFTERNOON, TO AROUND 25 KNOTS WITH HIGHER GUSTS. THIS WILL LEAD TO RAPIDLY BUILDING SEAS IN THE GULF STREAM, REACHING TO NEAR 10 FEET BY TONIGHT. SEAS ACROSS THE OFFSHORE GULF WATERS WILL INCREASE TO 7 TO 8 FEET THIS AFTERNOON AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL THE LOCAL ATLANTIC AND GULF WATERS, INCLUDING BISCAYNE BAY AND LAKE OKEECHOBEE TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS MARINE CONDITIONS WILL CONTINUE ACROSS THE ATLANTIC WATERS ON THURSDAY BEFORE GRADUALLY IMPROVING. WINDS WILL BECOME MORE EASTERLY BY FRIDAY AND THROUGH THE WEEKEND, INCREASING THE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 2:03 AM EST | Special Marine Warning | MFL | 27 min | |
| Feb 27, 4:39 AM EST | Marine Weather Statement | MFL | 5 hr | |
| Feb 27, 5:00 AM EST | Special Weather Statement | MFL | Palm Beach | 60 min |
| Feb 27, 5:51 AM EST | Special Weather Statement | MFL | Broward | 39 min |
| Feb 27, 5:56 AM EST | Special Marine Warning | MFL | 49 min | |
| Feb 27, 6:40 AM EST | Special Weather Statement | MFL | Palm Beach | 50 min |
| Feb 27, 1:56 PM EST | Red Flag Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 31 hr |
Nearby
Wind Chill Advisories in Florida, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.